RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2019, Volume 74, Issue 5(449), Pages 83–144 (Mi umn9835)  

Krotov method for optimal control of closed quantum systems

O. Morzhina, A. N. Pechenab

a Steklov Mathematical Institute of Russian Academy of Sciences
b National University of Science and Technology «MISIS»

Keywords: quantum control, coherent control, Krotov method, closed quantum systems, quantum technology.

Funding Agency Grant Number
Russian Science Foundation 17-11-01388
Ministry of Science and Higher Education of the Russian Federation 1.669.2016/1.4


DOI: https://doi.org/10.4213/rm9835

Full text: PDF file (1205 kB)
First page: PDF file
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1070/RM9835

UDC: 517.958
Received: 29.05.2018
Revised: 20.04.2019

Citation: O. Morzhin, A. N. Pechen, “Krotov method for optimal control of closed quantum systems”, Uspekhi Mat. Nauk, 74:5(449) (2019), 83–144

Citation in format AMSBIB
\Bibitem{MorPec19}
\by O.~Morzhin, A.~N.~Pechen
\paper Krotov method for optimal control of closed quantum systems
\jour Uspekhi Mat. Nauk
\yr 2019
\vol 74
\issue 5(449)
\pages 83--144
\mathnet{http://mi.mathnet.ru/umn9835}
\crossref{https://doi.org/10.4213/rm9835}


Linking options:
  • http://mi.mathnet.ru/eng/umn9835
  • https://doi.org/10.4213/rm9835
  • http://mi.mathnet.ru/eng/umn/v74/i5/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:369
    References:35
    First page:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019